# SDR SWAA117249

- Difficulty date: October 19, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 33,456 hours, 19,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT EEPLS COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
